# SDR CA080811006

- Difficulty date: August 7, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 26,102 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 7603 · Power Lever
- Part: Rod End
- Part number: 2761000009
- Condition: Worn
- Location: Rt Power Lever
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE FUEL CONTROL WAS BEING REPLACED ON THE RT ENGINE. WHEN THE STARTER GENERATOR WAS REMOVED IT WAS APPARENT THAT THE POWER LEVER, WHERE IT ATTACHES TO THE PROP PITCH CONTROL BY A ROD END, WAS SEVERELY WORN. THE TIME SINCE INSTALL IS NOT KNOWN, HOWEVER THE ROD END DID NOT LOOK PARTICULARLY OLD. THE CAD PLATING WAS STILL ON THE PART. IT HAD BEEN APPROX 80-90 HOURS SINCE THE LAST SCHEDULED INSPECTION. THIS IS THE THIRD INSTANCE IN RECENT MONTHS WITH THE SAME PART NR ROD END. (SOME WORSE THAN OTHERS) THE PART APPEARS TO BE FINE AT INSPECTION THEN FAILS SUDDENLY. AT A CERTAIN POINT IN THE LAST FEW YEARS THE PART CHANGED, THE NR IS THE SAME BUT THE PART WAS PHYSICALLY DIFFERENT. THE NEWER ONES ARE THE PROBLEM PARTS.  UNFORTUNATELY THE PART WAS ACCIDENTALLY THROWN OUT.
